A basic theorem on distributed control and point control

Vidyasagar, M. ; Higgins, T. J. (1973) A basic theorem on distributed control and point control Journal of Dynamic Systems, Measurement, and Control, 95 (1). pp. 64-67. ISSN 0022-0434

Full text not available from this repository.

Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Related URL: http://dx.doi.org/10.1115/1.3426651


This paper is concerned with linear distributed parameter systems whose input-output operators are representable in integral form. Two types of control are considered: (i) distributed control which is a function of both a spatial variable × (lying in a compact set Ω ) and a time variable t, and (ii) "point" control which is applied at a specific point in Ω and is a function only of t. For such systems, a basic theorem is stated and proved, namely, that there exists a countable subset E of Ω with the following property: any state which can be attained by applying a distributed control can also be attained arbitrarily closely by applying a finite number of point controls applied at points in the set E. The theorem is applied to some specific systems, and further possible applications of the theorem are discussed.

Item Type:Article
Source:Copyright of this article belongs to The American Society of Mechanical Engineers.
ID Code:56140
Deposited On:22 Aug 2011 12:31
Last Modified:22 Aug 2011 12:31

Repository Staff Only: item control page